Discrete s-convex extremal distributions: Theory and applications

Courtois, Cindy, Denuit, Michel and Van Bellegem, Sébastien (2006) Discrete s-convex extremal distributions: Theory and applications. Applied Mathematics Letters, 19 (12). pp. 1367-1377.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10661
Item Type: Article
Language: English
Date: 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:57
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10661
URI: http://publications.ut-capitole.fr/id/eprint/2893

Actions (login required)

View Item View Item